BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2015 >
Volume 9 Number 2 >

Please use this identifier to cite or link to this item:

Title: Distance Distributions and Energy of Designs in Hamming Spaces
Authors: Boyvalenkov, Peter
Marinova, Tanya
Stoyanova, Maya
Sukalinska, Mila
Keywords: Designs in Hamming Spaces
Distance Distribution
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 9, No 2, (2015), 139p-150p
Abstract: We obtain new combinatorial upper and lower bounds for the potential energy of designs in q-ary Hamming space. Combined with results on reducing the number of all feasible distance distributions of such designs this gives reasonable good bounds. We compute and compare our lower bounds to recently obtained universal lower bounds. Some examples in the binary case are considered.
ISSN: 1312-6555
Appears in Collections:Volume 9 Number 2

Files in This Item:

File Description SizeFormat
sjc-vol9-num2-2015-p139-p150.pdf141.13 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License